# SDR AALA201802139008

- Difficulty date: February 8, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 52,797 hours, 27,440 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 20499001
- Part serial: 0255
- Condition: Contaminated
- Location: Apu
- Part time: 3,433 hours, 1,927 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ODOR IN REAR OF THE CABIN DURING DESCENT, AND AT THE GATE WITH APU RUNNING. AIRCRAFT WAS GROUNDED.  ACCOMPLISHED J/C 26L00021001,  26L00021002, AND 26L00021004.  FOUND AN INTERNAL OIL LEAK IN THE APU, CHANGED THE APU IAW MIC 3200612. ALL PACK COMPONENTS CHANGED, IAW  MIC 3200613, 3200614, 3200615, AND 320616. REPLACED THE APU IAW J/C 26L31049003.
